# SDR WX0A2022041574059

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 45,619 hours, 31,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 870857
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (11WL) FAILED EPSU SYSTEM TEST. / REPLACED EPSU BATTERY (11WL) W/REF TO AMM 33-51-38 PB 401. OPS CHECK GOOD."
